# SDR DLL13971340

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING PWR SUPPLIES DID NOT ILLUMINATE, ASSOCIATED LAMPS FOR REQUIRED LENGHT OF TIME.  REPLACED BATTERY PACK.
